MathSciNet Relay Station
MathSciNet bibliographic data
MR2745660 (2011m:46024) 46B20 (46B26)
Granero, A. S.; Hernández, J. M.; Pfitzner, H. The distance ${\rm dist}(\scr B,X)$ when $\scr B$ is a boundary of $B(X\sp {\ast\ast})$. Proc. Amer. Math. Soc. 139 (2011), no. 3, 1095–1098.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement